# SDR DALA2017010900176

- Difficulty date: January 3, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,616 hours, 35,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PART OF THE L2 DOOR WAS FOUND BROKEN OFF AT THE GIRT BAR WHEN DOOR DISARMED AND OPENED. REPLACED THE GIRT BAR IAW AMM 25-61.  CHECKED OK.
